Kleene theorem in partial conway theories with applications

Zoltán Ésik, Tamás Hajgató

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

Partial Conway theories are algebraic theories equipped with a partially defined dagger operation satisfying some natural identities. We prove a Kleene type theorem for partial Conway theories and discuss several applications of this result.

Original languageEnglish
Title of host publicationAlgebraic Foundations in Computer Science
Subtitle of host publicationEssays Dedicated to Symeon Bozapalidis on the Occasion of His Retirement
EditorsWerner Kuich, George Rahonis
Pages72-93
Number of pages22
DOIs
Publication statusPublished - Dec 1 2011

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume7020 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Kleene theorem in partial conway theories with applications'. Together they form a unique fingerprint.

  • Cite this

    Ésik, Z., & Hajgató, T. (2011). Kleene theorem in partial conway theories with applications. In W. Kuich, & G. Rahonis (Eds.), Algebraic Foundations in Computer Science: Essays Dedicated to Symeon Bozapalidis on the Occasion of His Retirement (pp. 72-93). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 7020 LNCS). https://doi.org/10.1007/978-3-642-24897-9_4